# SDR SWAA2022021400262

- Difficulty date: May 25, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FWD UPPER SLIDE SEAL IS CRACKED / REMOVED AND REPLACED RT HORIZONTAL STAB FWD UPPER SLIDE SEAL PER MM 53-31-31-000-802 AND 53-31-31-400-802
